Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Ear pain, yellow discharge. Prescribed antibiotics. History of ear infection

I am on holiday with My 6 year old son. A week before we left England he was on antibiotics for his ear infection however it now seems to have come back. We took him to the medical centre last week due to him being up most of the night with pain followed by yellow discharge and they prescribed more antibiotics. However he doesn t seem to have got any better he has been up every night complaining of pain and there has been discharge every morning. Please advise.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child seems to have middle ear infection with pus dicharge.
Continue the medication ad advised by his Pediatrician.
You can clean the discherge out dise the ear.
Avoid entering of the water into ear while taking bathing.
If the infection is not responding to the antibiotic, the pus should be sent for culture and sensitivity to find out the organism and its sensitivity to antibiotics so that appropriate antiviotic can be started.
So consult again your Pediatrician for further advise.
Hope I have answered your query.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor